# SDR CHQA201100343

- Difficulty date: August 10, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE MIDDLE BEAM AT Y0.0.  MAINTENANCE REPLACED THE MIDDLE BEAM AT Y0.0 IN ACCORDANCE WITH SRM 51-40-02.
